# SDR P5CA9800950

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Broken
- Location: Nr 2  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON HYDRAULIC PRESSURE LINE SUPPORT BRACKET BROKEN AT NACELLE STA 186.  BRACKET REPLACED IAW SRM 51-10-01.
